MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the iol was "displaced".The lens was explanted and exchanged."iol decentration" is listed in the "adverse events" section of the rayone ifu.There are many predisposing conditions that increase the risk of capsular bag instability and zonular weakness including cataract surgery, prior vitreoretinal surgery, aging, axial myopia, inflammation/uveitis, trauma, retinitis pigmentosa, diabetes mellitus, atopic dermatitis, mature cataract, previous episodes of acute angle-closure attack, connective tissue disorders e.G.Pseudoexfoliation syndrome (being the most common risk factor with more than 50% of cases), marfan syndrome, homocystinuria, hyperlysinemia, ehlers-danlos syndrome, scleroderma, weill-marchesani syndrome, ectopia lentis et pupillae.Early dislocation of the lens may occur with poor fixation of the iol or capsular and/or zonular rupture during cataract surgery.Our review of production records for the rayone aspheric rao600c batch 024234409 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms that this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 024234409.There is insufficient evidence and information available to determine the cause of iol displacement.
 
Event or Problem Description
On 9th august 2024, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone aspheric rao600c.The event description provided states that the iol required explantation due to being "displaced".

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key20124943
Report Number3012304651-2024-00204
Device Sequence Number16919441
Product Code HQL
UDI-Device Identifier05029867692277
UDI-Public05029867692277
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
PO60011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number024234409
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown